MathSciNet Relay Station
MathSciNet bibliographic data
MR1129332 81R20 (35Q60 35Q75 58Z05)
Georgiev, Vladimir Small amplitude solutions of the Maxwell-Dirac equations. Indiana Univ. Math. J. 40 (1991), no. 3, 845–883.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement